Invariant Sets of Anosovs Diffeomorphisms.

Ricardo Mané

Inventiones mathematicae (1978)

  • Volume: 46, page 147-152
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Mané, Ricardo. "Invariant Sets of Anosovs Diffeomorphisms.." Inventiones mathematicae 46 (1978): 147-152. <>.

author = {Mané, Ricardo},
journal = {Inventiones mathematicae},
pages = {147-152},
title = {Invariant Sets of Anosovs Diffeomorphisms.},
url = {},
volume = {46},
year = {1978},

AU - Mané, Ricardo
TI - Invariant Sets of Anosovs Diffeomorphisms.
JO - Inventiones mathematicae
PY - 1978
VL - 46
SP - 147
EP - 152
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.